Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diarrhoea, stomach pains, appendix removed. Is there a way to relieve pain?

my son who is 18, weighs about 135 and is 6ft 3in started with dirahea the night before last, that subsided, and a few hours later he started with bad stomach pains, saying its like a cross between burning and stabhing. This has been going on since yesterday afternoon, and is still continuing. He has had his appendix removed almost 4 years ago. I m looking for a way to releive some of his pain.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
it is most likely that he is having g i infection and needs immediate treatment with i v medicines and infusions.
Please take him to emergency and get a check up and start on treatment .
If he can take oral medicines and no vomiting you can start on brakke tab 1 tab 2 times after food .
vibact ds 1 tab daily .For pain decolic tab 1 tab may be given three times .
Better will be to take immediate medical consultation .
hope you be all right soon
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor